# SDR CALA2025031402819

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 69,270 hours, 30,718 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tape
- Condition: Peeling
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLE FM RH OVERWING EXIT EVEN AT 8 PSID FOUND PEELING SPEED TAPE FROM DIP TEMP REPAIR IN LP 4125574. REPLACED SPEED TAPE IAW SRM 57-41-11. OK TO CONTINUE
